The Problem of the National Debt
Bibliographic Data
| ID | 19316456 |
|---|---|
| Authors | Henry C Murphy, Edward Nevin |
| Year | 1956 |
| Volume | 38 |
| Issue | 1 |
| Pages | 110 |
| Publication date | 1956-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Review of Economics and Statistics (JOURNAL) |
| Journal identifiers | ISSN: 0034-6535 • E-ISSN: 1530-9142 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1925568 |
| OpenAlex | W2797112587 |
| Language | EN |
Business · Debt · Economics · Financial system · Macroeconomics · Fiscal Policies and Political Economy
| Highly cited | No |
|---|